Követés
R. Jagannathan
R. Jagannathan
Retired Professor of Physics, The Institute of Mathematical Sciences (IMSc), Chennai, INDIA
E-mail megerősítve itt: imsc.res.in
Cím
Hivatkozott rá
Hivatkozott rá
Év
A (p, q)-oscillator realization of two-parameter quantum algebras
R Chakrabarti, R Jagannathan
Journal of Physics A: Mathematical and General 24 (13), L711, 1991
4891991
Two-parameter quantum algebras, twin-basic numbers, and associated generalized hypergeometric series
R Jagannathan, KS Rao
arXiv preprint math/0602613, 2006
1452006
Quantum theory of magnetic electron lenses based on the Dirac equation
R Jagannathan, R Simon, ECG Sudarshan, N Mukunda
Physics Letters A 134 (8-9), 457-464, 1989
781989
Quantum theory of electron lenses based on the Dirac equation
R Jagannathan
Physical Review A 42 (11), 6674, 1990
771990
Generalized q-fermion oscillators and q-coherent states
KS Viswanathan, R Parthasarathy, R Jagannathan
Journal of Physics A: Mathematical and General 25 (7), L335, 1992
651992
Coherent states of nonlinear algebras: applications to quantum optics
V Sunilkumar, BA Bambah, R Jagannathan, PK Panigrahi, V Srinivasan
Journal of Optics B: Quantum and Semiclassical Optics 2 (2), 126, 2000
592000
Beam optics of the Dirac particle with anomalous magnetic moment
M Conte, M Pusterla, SA Khan, R Jagannathan
Part. Accel. 56 (IMSC-96-03-07), 99-125, 1996
551996
Quantum mechanics of charged-particle beam transport through magnetic lenses
SA Khan, R Jagannathan
Physical Review E 51 (3), 2510, 1995
541995
Finite-dimensional quantum mechanics of a particle
R Jagannathan, TS Santhanam, R Vasudevan
International Journal of Theoretical Physics 20, 755-773, 1981
521981
Unified approach to the analogues of single-photon and multiphoton coherent states for generalized bosonic oscillators
P Shanta, S Chaturvedi, V Srinivasan, R Jagannathan
Journal of Physics A: Mathematical and General 27 (19), 6433, 1994
511994
Quantum theory of the optics of charged particles
R Jagannathan, SA Khan
Advances in Imaging and Electron Physics 97, 257-358, 1996
431996
A q-deformed nonlinear map
R Jaganathan, S Sinha
Phys. Lett. A 338, 277-287, 2005
382005
Group theoretical basis for the terminating 3F2 (1) series
KS Rao, J Van der Jeugt, J Raynal, R Jagannathan, V Rajeswari
Journal of Physics A: Mathematical and General 25 (4), 861, 1992
381992
Tamm-Dancoff deformation of bosonic oscillator algebras
S Chaturvedi, V Srinivasan, R Jagannathan
Modern Physics Letters A 8 (39), 3727-3734, 1993
361993
On the representations of GLp, q (2), GLp, q (1 mod 1) and non-commutative spaces
R Chakrabarti, R Jagannathan
Journal of Physics A: Mathematical and General 24 (24), 5683, 1991
361991
Realizations of su(1,1) and and generating functions for orthogonal polynomials
J Van der Jeugt, R Jagannathan
Journal of Mathematical Physics 39 (9), 5062-5078, 1998
331998
On the number operators of multimode systems of deformed oscillators covariant under quantum groups
R Jagannathan, R Sridhar, R Vasudevan, S Chaturvedi, M Krishnakumari, ...
Journal of Physics A: Mathematical and General 25 (23), 6429, 1992
331992
Finite-dimensional representations of the quantum group GLp, q (2) using the exponential map from Up, q (gl (2))
R Jagannathan, J Van der Jeugt
Journal of Physics A: Mathematical and General 28 (10), 2819, 1995
321995
On Up, q (gl (2)) and a (p, q)-Virasoro algebra
R Chakrabarti, R Jagannathan
Journal of Physics A: Mathematical and General 27 (6), 2023, 1994
311994
Finite-dimensional quantum mechanics of a particle. II
R Jagannathan, TS Santhanam
International Journal of Theoretical Physics 21, 351-362, 1982
271982
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20